BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Fast and heteroclinic solutions for a second order ODE related to Fisher-Kolmogorov's equation

Participants in the publication
M. ARIAS (Author)
J. CAMPOS (Author)
A. ROBLES-PÉREZ (Author)
L. SANCHEZ (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2004

Where published
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS

Publication Identifiers
ISSN - 0944-2669

Volume
21

Starting page
319
Last page
334

Rankings
Web Of Science Q2 (2004) - 0.786 - Mathematics, applied
Web Of Science Q1 (2004) - 0.786 - Mathematics
SCIMAGO Q1 (2004) - 2.089 - Analysis
SCIMAGO Q1 (2004) - 2.089 - Applied Mathematics


Export

APA
M. ARIAS, J. CAMPOS, A. ROBLES-PÉREZ, L. SANCHEZ, (2004). Fast and heteroclinic solutions for a second order ODE related to Fisher-Kolmogorov's equation. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 21, 319-334. ISSN 0944-2669. eISSN .

IEEE
M. ARIAS, J. CAMPOS, A. ROBLES-PÉREZ, L. SANCHEZ, "Fast and heteroclinic solutions for a second order ODE related to Fisher-Kolmogorov's equation" in CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 21, pp. 319-334, 2004.

BIBTEX
@article{21835, author = {M. ARIAS and J. CAMPOS and A. ROBLES-PÉREZ and L. SANCHEZ}, title = {Fast and heteroclinic solutions for a second order ODE related to Fisher-Kolmogorov's equation}, journal = {CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS}, year = 2004, pages = {319-334}, volume = 21 }